T Nation

Water Gain on Test

In my third week of my first cycle of 500mg of test E per week. I am also on .5mg L-Dex per day. I started on .25mg L-Dex but upped to .5mg per day since I felt nothing from it. I am starting to feel and see some good effects from the Test.

My question is I am putting on some water weight in my gut I think. I read about possible water gain on test but what causes it and does the L-Dex reduce the water retension? Maybe the L-Dex I got is weak and I need to up the dosage since I don’t feel the effects I’ve read about that occur when you reduce your E2 too low. Any thoughts or input is appreciated!

An AI will certainly help but in my experience, bloating is much more influenced by diet: specifically, unrestricted carbs leading to maximal stored glycogen + H20 and excessive sodium from too much fast food will flat out guarantee excessive water retention.

Actually my diet is very clean with only moderate amounts of complex carbs, no fast food, and no added salt!

I’d be inclined to agree with chillain, but add the footnote that exogenous test does affect different people in different ways. Some guys grow boobs off 400mg a week whereas others can take 2grams a week and nothing gyno related. Bloating also is somewhat individualized as well. Although the traditional methods of controlling it are diet and estrogen control.

Bro…If your diet is truly like you say it is…the only thing I can think of is your AI is underdosed or bunk. Try to get some adex from a research chem site or something…but my friend told me that since he has started adex .25mg eod on his cycle that its fucked with his sex drive somehow…

[quote]facko wrote:
Bro…If your diet is truly like you say it is…the only thing I can think of is your AI is underdosed or bunk. Try to get some adex from a research chem site or something…but my friend told me that since he has started adex .25mg eod on his cycle that its fucked with his sex drive somehow…[/quote]

Letrozole is waaaay cheaper than adex, so i wouldnt be surprised at all if some unscrupulous research chemical sites used letro instead of adex…

JJ

[quote]facko wrote:
Bro…If your diet is truly like you say it is…the only thing I can think of is your AI is underdosed or bunk. Try to get some adex from a research chem site or something…but my friend told me that since he has started adex .25mg eod on his cycle that its fucked with his sex drive somehow…[/quote]

If you take your estrogen to low this will happen.

My three thoughts are:

~I agree with Chillian in general

~Water weight is usually not noticed in the gut at first, and I would bet that it is fat. Water is noticed in the face and extremities first - to have “water” weight in the gut only would be a freak accurance.

~If you somehow gain water weight in the belly without the usual experience, then first count yourself as being very lucky as I hate the bloated face look. Then consider that your AI must be bunk, or more than likely, weak. Double your dose for a while and see how that treats you. Then double it again if you need to, watch your sex drive (not ability, but actual drive) Again though, it doesn’t really sound like high estrogen bloat to me.

[quote]TheBeat2 wrote:
My three thoughts are:

~I agree with Chillian in general

~Water weight is usually not noticed in the gut at first, and I would bet that it is fat. Water is noticed in the face and extremities first - to have “water” weight in the gut only would be a freak accurance.

~If you somehow gain water weight in the belly without the usual experience, then first count yourself as being very lucky as I hate the bloated face look. Then consider that your AI must be bunk, or more than likely, weak. Double your dose for a while and see how that treats you. Then double it again if you need to, watch your sex drive (not ability, but actual drive) Again though, it doesn’t really sound like high estrogen bloat to me.[/quote]

That’s along the lines I was thinking. My fingers got fat with water retention, which was the first thing I noticed. Fat fingers, fat face.

The dbol ballon :wink:

On only 500mg of test per week .5mg of adex ED is overkill for most people.

You upped you dose as you didnt feel anything. What was it you expected to feel?

Well I think the culprit was creatine. Just after I started on the Test, I started taking creatine. I stopped taking it a few days ago and I now feel and look less bloated in the gut. Thanks for the input guys!

Always good to know the full equation!
And yes creatine does that…

The “dbol balloon” - hilarious.
That’s what I felt like.
After two weeks of dbol I looked at myself in the mirror and said, okay, that’s enough of that.

Enough d-bol thats like saying your girl has enough ass.

Which is totally impossible

[quote]littlerunt wrote:
The “dbol balloon” - hilarious.
That’s what I felt like.
After two weeks of dbol I looked at myself in the mirror and said, okay, that’s enough of that.[/quote]

Ah good ole moon face.

my face will might as well be a balloon on dbol. shit is ridiculous but i love the stuff ha.